Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes white spots on the palms while treating hand-foot-and-mouth disease?

User rating for this question
Excellent
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 7264 Questions
Question
Hi doctor, I am mother of 3.5 yr old son. He got mouth hand and foot disease recently and after applying calasoft lotion for a week it got reduced. And there is no sign of it. Of late i observed again white spots kind of things on his palm. Attaching a picture of that. It's not itchy and not painful. May I know what this is and solution for this
Wed, 30 May 2018 in Child Health
 
 
Answered by Dr. Sumanth Amperayani 55 minutes later
Brief Answer:
It is natural course of hand foot mouth disease skin peeling

Detailed Answer:
Hi.... thank you for consulting on Healthcare Magic.

I understand your concern. But you need not worry about it at all. It is the natural course of hand foot mouth disease. Once the disease is settling, within a period of 2 to 4 weeks, there will be skin peeling. This is what you are actually seeing here. It is the very early starting stage of skin peeling of the hands and feet. The skin peeling does not require any treatment. This will settle on its own. You need not worry about this at all.

If you are happy with the interaction you can give me a 5 star rating and close the thread. If you have any more queries, please get back I will be happy to help anytime.

I wish your kid a speedy recovery. If you need any future medical consultation and suggestions, I will be glad to help. You can approach me at the following link.

Once the page opens there will be an option below my image as – ASK ME A QUESTION – click on it.

Please find the link below -

www.healthcaremagic.com/doctors/dr-sumanth-amperayani/67696

Regards - Dr. Sumanth
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor